Structured total least norm and approximate GCDs of inexact polynomials

Winkler, J.R. and Allan, J.D. (2008) Structured total least norm and approximate GCDs of inexact polynomials. Journal of Computational and Applied Mathematics, 215 (1). pp. 1-13. ISSN 0377-0427

Abstract

Metadata

Authors/Creators:
  • Winkler, J.R.
  • Allan, J.D.
Copyright, Publisher and Additional Information: © 2008 Elsevier B.V. This is an author produced version of a paper published in Journal of Computational and Applied Mathematics. Uploaded in accordance with the publisher's self-archiving policy.
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Computer Science (Sheffield)
Depositing User: Sherpa Assistant
Date Deposited: 02 May 2008 11:02
Last Modified: 06 Jun 2014 10:03
Published Version: http://dx.doi.org/10.1016/j.cam.2007.03.018
Status: Published
Publisher: Elsevier Science BV
Identification Number: https://doi.org/10.1016/j.cam.2007.03.018

Download

Filename: winklerjr1.pdf

Share / Export

Statistics